Drugs-Forum  
Home Wiki Studies Forum Groups Blog Video Images News Chat
Go Back   Drugs Forum > DRUG-FORUMS > Opiates & Opioids > Tramadol
Mark Forums Read
Register Tags

Notices

 
Thread Tools
  #1  
Old 22-02-2013, 01:50
GP60 GP60 is offline
Newbie
 
Join Date: 23-01-2013
Female from United States
Posts: 20
GP60 is an unknown quantity at this point
Points: 42, Level: 1 Points: 42, Level: 1 Points: 42, Level: 1
Activity: 0.1% Activity: 0.1% Activity: 0.1%
How to reduce chances of vomiting after using Tramadol

Good day to you. My pet Yorkie enjoys very high doses of Tramadol about once or twice a week. However last time, while taking his dose of 1,400MG, his normal dose, he vomited maybe an our after taking it. He realizes this is a pretty normal side affect, especially at those high doses, but he has never experienced this before. He has felt nauseous many a time, but the vomit has always been kept at bay. He hopes this was just a one time thing and that no more hard to come by Tramadol is wasted, but just in case it isn't, what are some ways to decrease the chances of vomiting while on Tramadol.
  #2  
Old 22-02-2013, 02:07
Potter Potter is offline
Platinum Member & Advisor
 
Join Date: 01-04-2005
35 y/o Female from United States
Posts: 11,232
Blog Entries: 28
Potter is a true resource and beyond reputePotter is a true resource and beyond reputePotter is a true resource and beyond reputePotter is a true resource and beyond reputePotter is a true resource and beyond reputePotter is a true resource and beyond reputePotter is a true resource and beyond reputePotter is a true resource and beyond reputePotter is a true resource and beyond reputePotter is a true resource and beyond reputePotter is a true resource and beyond repute
Points: 23,983, Level: 22 Points: 23,983, Level: 22 Points: 23,983, Level: 22
Activity: 71.8% Activity: 71.8% Activity: 71.8%
Re: How to reduce chances of vomiting after using Tramadol

Don't give drugs to animals, it is illegal and unethical. Please speak like an adult.

1600mg is insane, like time to seek re-hab insane. How you have managed to not end up in seizures is mystifying. taking more then 400mg of tramadol is dangerous.

Nausea is the least of your issues.

Get some proper opiates, heroin even, tramadol is simply too dangerous at this level.
  #3  
Old 22-02-2013, 02:18
GP60 GP60 is offline
Newbie
 
Join Date: 23-01-2013
Female from United States
Posts: 20
GP60 is an unknown quantity at this point
Points: 42, Level: 1 Points: 42, Level: 1 Points: 42, Level: 1
Activity: 0.1% Activity: 0.1% Activity: 0.1%
Re: How to reduce chances of vomiting after using Tramadol

[QUOTE=Potter;1258104]
Nausea is the least of your issues.
[QUOTE]

No, it's the main one. Do you not read?

Can anyone offer any real advice/solutions or is it just gonna be folks playing Oprah?
  #4  
Old 22-02-2013, 02:24
TurboGolf TurboGolf is offline
Silver Member
 
Join Date: 26-08-2010
Male from Canada
Posts: 114
TurboGolf is learning how to become a psychonaut.
Points: 197, Level: 2 Points: 197, Level: 2 Points: 197, Level: 2
Activity: 0% Activity: 0% Activity: 0%
Re: How to reduce chances of vomiting after using Tramadol

really not sure, been in simliar situations with my lavender.. at times, would take tums or things for nauseau and sometimes it'd help, sometimes not, but 1 hour your lucky.. wait til you vomit 3 times a day , breakfast, lunch and dinner.. for a week straight , its not fun
  #5  
Old 22-02-2013, 02:34
babalooj babalooj is offline
Silver Member
 
Join Date: 03-11-2012
20 y/o Male from USA - New York
Posts: 911
babalooj probably knows what they are talking about.babalooj probably knows what they are talking about.babalooj probably knows what they are talking about.babalooj probably knows what they are talking about.babalooj probably knows what they are talking about.
Points: 739, Level: 4 Points: 739, Level: 4 Points: 739, Level: 4
Activity: 0% Activity: 0% Activity: 0%
Re: How to reduce chances of vomiting after using Tramadol

Well Potter is just trying to inform you on the safety issues with what you are doing. Tramadol does carry a very real and high risk of seizures, especially at such doses.

Anyway, do you smoke pot? When i used to have access to (low doses) of Tramadol, i would usually come close to or actually vomiting. It was horrible. But pot usually helped this and added to the tramadol high.
Also, as tramadol would make me very itchy, i would take some diphenhydramine to counteract this, which also (slighty, imo) helped reduce nasuea
  #6  
Old 22-02-2013, 03:36
GP60 GP60 is offline
Newbie
 
Join Date: 23-01-2013
Female from United States
Posts: 20
GP60 is an unknown quantity at this point
Points: 42, Level: 1 Points: 42, Level: 1 Points: 42, Level: 1
Activity: 0.1% Activity: 0.1% Activity: 0.1%
Re: How to reduce chances of vomiting after using Tramadol

Thanks for the response. But no, I don't have any access to pot. If i did, I might not bother with the Tramadol. I guess I could try some diphenhydramine, as i still have a bottle and a half from when i used to take it for sleep.

And has anyone here taking Tramadol ever actually had a seizure? I'm no scientist or expert, but I think that risk is a bit over stated. I've been at these high doses for a while as my tolerance builds very VERY rapidly, and i haven't had as much as an involuntary leg twitch.
  #7  
Old 22-02-2013, 04:55
Petri6 Petri6 is offline
Titanium Member
 
Join Date: 02-07-2010
Male from Finland
Posts: 608
Petri6 really adds to the discussion.Petri6 really adds to the discussion.Petri6 really adds to the discussion.Petri6 really adds to the discussion.Petri6 really adds to the discussion.Petri6 really adds to the discussion.Petri6 really adds to the discussion.
Points: 815, Level: 4 Points: 815, Level: 4 Points: 815, Level: 4
Activity: 0.5% Activity: 0.5% Activity: 0.5%
Re: How to reduce chances of vomiting after using Tramadol

Quote:
Originally Posted by GP60 View Post
And has anyone here taking Tramadol ever actually had a seizure? I'm no scientist or expert, but I think that risk is a bit over stated. I've been at these high doses for a while as my tolerance builds very VERY rapidly, and i haven't had as much as an involuntary leg twitch.
It is in no way overstated, a friend of mine had a seizure with less than 1 gram. Please understand that it is a very real risk and might leave you with a permanent brain damage, tramadol high just isn't worth that. But if you are hell bent on doing it anyway, I would suggest you take some antiemetic as in a motion sickness pill (in here those contain cyclizine which actually also boosts the effects so you could at least lower your insane dosage).

Share this on:

Tags
nausea, tramadol, tramadol abuse, tramadol effects, tramadol side effects, ultram

Thread Tools


Similar Threads
Thread Thread Starter Forum Replies Last Post
An overview of the dangers of tramadol abuse Paracelsus Tramadol 84 13-02-2016 09:41
Drug info - Tramadol Out of Nowhere!!!! Help midnightcast Tramadol 15 17-12-2014 10:17

» New Threads
Got nothing from Heroin
Last post by Egyaddict
10 Replies, 589 Views
Made it so far, but so close to...
Last post by Scarlett Pimpernel
10 Replies, 359 Views
Freebasing coke with sodium...
Last post by discorot
21 Replies, 15,946 Views
Detox from massive IV morph/heroin...
Last post by Tiahui
444 Replies, 55,344 Views
Withdrawal, hell? or freedom?
Last post by AshNava28
17 Replies, 942 Views
What are you drinking right now?
Last post by Nosferatus
1,536 Replies, 196,390 Views
Cold Water Extraction - my...
Last post by Hans Fallada
2 Replies, 114 Views
Drugs and music appreciation,...
Last post by nachofish
7 Replies, 322 Views
Syrian Rue -...
Last post by sativa.tmp
6 Replies, 310 Views
medication for anxiety (social,...
Last post by Blinkyrocket
35 Replies, 1,946 Views
» New Wiki Articles
GBL

Sitelinks: Information:

All times are GMT +1. The time now is 17:53.


Copyright: SIN Foundation 2003 - 2014, All rights reserved